# SDR AWXA0000042

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- System (JASC): 2610 · Detection System
- Part: Accessory Unit
- Part number: 65528087M0DD
- Condition: Failed
- Location: E/E Bay
- Part time: 27,783 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIR-TURNBACK, WING-TO-BODY OVERHEAT LIGHT ILLUMINATED IN FLIGHT AND FLICKERED ON TAKEOFF, WENT OUT UPON RETURN TO PHX. REMOVED AND REPLACED COMPARTMENT OVERHEAT M237 UNIT.  OPS CHECK GOOD.  A/C HAD EXACT MALFUNCTION (INFO ONLY), QRH PROCEDURES WERE FOLLOWED UNTIL APU WAS SHUT-DOWN AND SYSTEM WAS RESTORED.
